Compact and small rank perturbations of conformally symplectic structures
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 3, pp. 223-268.
@article{CTGDC_1978__19_3_223_0,
     author = {Haahti, Heikki},
     title = {Compact and small rank perturbations of conformally symplectic structures},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {223--268},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {3},
     year = {1978},
     zbl = {0405.53023},
     mrnumber = {546072},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1978__19_3_223_0/}
}
Haahti, Heikki. Compact and small rank perturbations of conformally symplectic structures. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 3, pp. 223-268. http://archive.numdam.org/item/CTGDC_1978__19_3_223_0/

1 P.R. Chernoff and J.E. Marsden, Properties of infinite dimensional Hamilton systems, Lecture Notes in Math. 425, Springer (1974). | MR 650113 | Zbl 0301.58016

2 Dunford and Schwartz, Linear operators I, Interscience, 1971. | Zbl 0084.10402

3 J. Eells Jr., A setting of global Analysis, Bull. A. M. S. 72 (1966), 751. | MR 203742

4 C. Ehresmann et P. Libermann, Sur les formes différentielles extérieures de degré 2, C. R. A. S. Paris 227 (1948), 420. | MR 26214 | Zbl 0034.19903

5 H. Haahti, Compact deformations of conformally flat structures on almost symplectic Banach manifolds, Math. Inst., Univ. Warwick, Coventry, 1975.

6 H. Haahti, Uber konforme Differentialgeometrie und zugeordnete Verjüngungsoperatoren in Hilbert- Raümen, Ann. A cad. Sci. Fenn. AI, 358 (1965). | MR 179747 | Zbl 0139.38702

7 H. Haahti, Zur Verallgemeinerung des Spur-Operators, Ibid. 369 (1965). | MR 188805 | Zbl 0143.36801

8 H. Haahti, Über Tensorverjüngung in unendlichdimensionaler Geometrie, Ibid. 466 (1970). | MR 268919 | Zbl 0234.58003

9 H. Haahti, Uber konform symplektische Räume, Dept. Math., Univ. Oulu, 1968.

10 H. Haahti, Uber isotrope Unterräume in einer fast-hamiltonschen Mannigfaltigkeit, Dept. Math, Univ. Oulu (1971).

11, H. Haahti, Integrability of isotropic distributions, Reports A 3, Dept. Math., Univ. Helsinki (1975).

12 S. Lang, Differentiable manifolds, Addison-Wesley, 1972. | Zbl 0239.58001

Hwa-Chung Lee, 13 A kind of evendimensional differential Geometry, Amer. J. of Math. 65 (1943), 433- 438. | MR 8495 | Zbl 0060.38302

14 Hwa-Chung Lee, On evendimensional skew-metric spaces and their groups of transformations, Amer. J. of Math. 67 (1945), 321-328. | MR 12897 | Zbl 0060.38704

15 Th. H. Lepage, Sur certaines congruences des formes alternées, Bull. Soc. Royale des Sciences de Liège (1945). | MR 20072 | Zbl 0060.04202

16 P. Libermann, Sur les structures presque complexes et autres structures infinitésimales régulières, Bull. Soc. Math. France 83 (1955), 195-224. | Numdam | MR 79766 | Zbl 0064.41702

17 J. Moser, On volume elements on a manifold, Trans. A. M. S. 120 (1965), 286. | MR 182927 | Zbl 0141.19407

18 F. und R. Nevanlinna, A bsolute Analysis, Springer, 1973. | Zbl 0089.02903

19 G. P Apy, Sur la divisibilité des formes alternées, Bull. Soc. Royale des Sc. de Liège (1947). | Zbl 0034.01101

20 F. Riesz et B.S. Nagy, Leçons d'Analyse fonctionnelle, Acad. Sc. Hongrie. | Zbl 0046.33103

21 A. Weinstein, Symplectic structures on Banach manifolds, Bull. A. M. S. 75 (1969). | MR 245052 | Zbl 0179.50104

22 A. Weinstein, Symplectic manifolds and their lagrangian submanifolds, Adv. in Math. 3 (1971). | MR 286137 | Zbl 0213.48203

23 H. Weyl, Reine Infinitesimalgeometrie, Math. Zeitschri ft 2 (1918). | JFM 46.1301.01